# SDR ASAA2018060534907

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE THE R2 DOOR AND AT THE R2 DO NOT ILLUMINATE.  ACFT GROUNDED.  REMOVED AND REPLACED THE BATTERY PACK AND CHARGER M1672 IAW AMM 33-51-06-960-805, AND 33-51-06-960-806.   OPS CHECKED GOOD IAW AMM 33-51-06-960-805, STEP 405 AND 33-51-06-960-806, STEP 5E4.
